Hi, and thanks for your medical question on eHealth forum
Once you stop the birth control pills, it is normal to have spotting, irregular periods for a few cycles. Then the periods settle down. During this time if you are having unprotected sex, then the actual day you conceived is difficult to determine. The breast tenderness etc is a withdrawal symptom of going off the pills.
Repeat another pregnancy test now. If it is positive, then because you have cramps, rule out ectopic by ultrasound.
If it is negative, consult a gynecologist to rule out other causes of missed periods like stopping the pills (you have this reason), hypothyroidism, PCOS, high cholesterol and life style changes.
Please consult your gynecologist and get yourself examined as a confirmed diagnosis cannot be given on net. Hope this helps. Take care!
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Am I Pregnant , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.